# SDR 2002FA0001316

- Difficulty date: November 1, 2002
- Submitted: November 21, 2002
- Operation: General aviation
- Aircraft: N222S
- Make and model: Beech V35A
- Aircraft serial: D9008
- Engine: Cont TSIO520D
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 459818
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT  NOT TRANSMITTING ON AM RADIO OR 121.5 VHF FREQUENCIES.  DOES NOT PASS CFR PART 91.207D TEST.  ELT WAS INSTALLED DEC, 2001 (NEW) AND TESTED PROPERLY AT THAT TIME UNIT HAS BEEN SENT FOR REPAIR.
